# SDR VNAA20250320036

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601R3180325
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00202826 DISCREPANCY: PAX DOOR FRAME 338.963 FOUND CORRODED. REQUIRES REPLACEMENT CORRECTIVE ACTION: PAX DOOR FRAME 338.963 SHOULDE BE FRAME 320, REMOVED FRAME 320 IAW CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. LOCATED AND DRILLED NEW SERVICEABLE PAX DOOR FRAME FS320 P/N 601R318032-5 IAW CRJ-700 SRM TASK 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE PAX DOOR FRAME FS320 IAW CRJ-700 SRM TASK 51-42-06-001-001-A01 AND TASK 51-42-21-001-001-A01.
